آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,825
تعداد مشاهده مقاله8,164,587
تعداد دریافت فایل اصل مقاله5,462,335
Altun, Ishak. (1388). SOME FIXED POINT THEOREMS FOR SINGLE AND MULTI VALUED MAPPINGS ON ORDERED NON-ARCHIMEDEAN FUZZY METRIC SPACES. نشریه علمی دانشگاه سیستان و بلوچستان, 7(1), 91-96. doi: 10.22111/ijfs.2010.165
Ishak Altun. "SOME FIXED POINT THEOREMS FOR SINGLE AND MULTI VALUED MAPPINGS ON ORDERED NON-ARCHIMEDEAN FUZZY METRIC SPACES". نشریه علمی دانشگاه سیستان و بلوچستان, 7, 1, 1388, 91-96. doi: 10.22111/ijfs.2010.165
Altun, Ishak. (1388). 'SOME FIXED POINT THEOREMS FOR SINGLE AND MULTI VALUED MAPPINGS ON ORDERED NON-ARCHIMEDEAN FUZZY METRIC SPACES', نشریه علمی دانشگاه سیستان و بلوچستان, 7(1), pp. 91-96. doi: 10.22111/ijfs.2010.165
Altun, Ishak. SOME FIXED POINT THEOREMS FOR SINGLE AND MULTI VALUED MAPPINGS ON ORDERED NON-ARCHIMEDEAN FUZZY METRIC SPACES. نشریه علمی دانشگاه سیستان و بلوچستان, 1388; 7(1): 91-96. doi: 10.22111/ijfs.2010.165


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.